# SDR 97ZZZX5095

- Difficulty date: November 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500FR
- Make and model: Cessna 650
- Aircraft serial: 650208
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator Control
- Part number: 99141973B
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: NR
- Nature of condition: J, F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT PRIMARY PITCH TRIM INOPERABLE.  IF NOSE UP OR DOWN WAS SELECTED, PITCH TRIM WOULD NOT MOVE AND PITCH TRIM FAIL ANNUNCIATOR WOULD COME ON.  TROUBLESHOT DOWN TO ACTUATOR CONTROL UNIT.  ORDERED AND INSTALLED REPLACEMENT UNIT.  TURNED AIRCRAFT POWER ON, PITCH TRIM FAIL ANNUNCIATOR WOULD COME ON IMMEDIATELY AND PITCH TRIM WOULD BE INOPERABLE.  RE-CHECKED SYSTEM DOWN TO ACTUATOR CONTROL UNIT.  ORDERED AND INSTALLED ANOTHER REPLACMENT UNIT.  THIS ONE WORKED.
